We report the case of a woman who was admitted in early June 2012 to our hospital with fever of unknown origin. In early May 2012, she travelled to her country, Venezuela, for an aesthetic procedure consisting of the intramuscular administration of hyaluronic acid in both glutei. Subsequently it was discovered that the substance administered was methacrylate. In late May she travelled to Cancun, where she suffered a hip trauma without fractures or wounds. In June she came back to Madrid (Spain), where two days after she began with general discomfort. A few days later, she started with fever of unknown origin, and was admitted to the Internal Medicine Department for study, where imaging tests reveiled phlegmonous collections and granulomatous inflammatory reaction signs in both gluteal regions. She received antibiotic therapy and several surgical drainages, isolating B. Cepacia. Finally, she was discharged in August 2013. This event was reported to the Spanish Agency of Medicines and Health Products.